Show simple item record

dc.contributor.authorSubaşılar, Bedrettin
dc.date.accessioned2016-11-08T14:19:52Z
dc.date.available2016-11-08T14:19:52Z
dc.date.issued2008-04
dc.identifier.citationSubaşılar, B. (2008). Analytical approaches to the delta-Eddington model of the radiative transfer through vertically inhomogeneous optical depths. Applied Mathematical Modelling, 32(4), 514-534. doi:10.1016/j.apm.2007.02.005en_US
dc.identifier.issn0307-904X
dc.identifier.urihttp://doi.org/10.1016/j.apm.2007.02.005
dc.identifier.urihttp://hdl.handle.net/11147/2398
dc.description.abstractAnalytical approaches have been developed for one-dimensional monochromatic delta-Eddington radiative transfer equation through a vertically inhomogeneous medium. They are based on the solution of the Riccati equation that arises from the decoupling of the two-stream radiances, and seek to approximate the exponent functions in the solution as opposed to finding the solution as a whole. Depending on the case, Green-Liouville approximation or other techniques presented in this paper are utilized for finding these exponents. Though developed for atmospheric radiative transfer problems applicable to the global climate change modelling, and for non-invasive medical applications on tissue-light interactions, the techniques considered here are quiet general in nature. Hence, they can also be useful in other boundary value problems of the diffusion type that involve linear second order ordinary differential equations with variable coefficients.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.apm.2007.02.005en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAtmospheric radiationen_US
dc.subjectAnalytical approximationsen_US
dc.subjectGreen-Liouvilleen_US
dc.subjectInhomogeneous optical depthen_US
dc.subjectRiccati equationen_US
dc.titleAnalytical approaches to the delta-Eddington model of the radiative transfer through vertically inhomogeneous optical depthsen_US
dc.typearticleen_US
dc.contributor.authorIDTR130911en_US
dc.contributor.iztechauthorSubaşılar, Bedrettin
dc.relation.journalApplied Mathematical Modellingen_US
dc.contributor.departmentIzmir Institute of Technology. Physicsen_US
dc.identifier.volume32en_US
dc.identifier.issue4en_US
dc.identifier.startpage514en_US
dc.identifier.endpage534en_US
dc.identifier.wosWOS:000253087300010
dc.identifier.scopusSCOPUS:2-s2.0-37249071881
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record